# SDR AALA980436

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING MAINTENANCE, FORWARD GALLEY RIGHT ESCAPE PATH LIGHT BROKEN.  REPLACED LAMP HOLDER AND EMERGENCY LIGHT COVER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
